# SDR USAA990764

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1016
- Part time: 37,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 1.5 INCH SKIN ATTACH CHORD CRACK STA 1016 BETWEEN STR 3R AND STR 4L. FABRICATED, SPLICE ANGLES PER EA 65021.  (X)
